IPM Commutative Algebra

News


Upcoming Events

Publications

M. Nassernejad (Joint with I. Al-Ayyoub and L. G. Roberts), On the normality and associated primes of cover ideals of a class of imperfect graphs Mathematical Reports (to appear) More Info
Y. Azimi, Constructing (non-)catenarian rings J. Algebra 597(2022), 266-274  More Info
M. Nassernejad (A. Asloob Qureshi, S. Bandari, and A. Musapasaoglu), Dominating ideals and closed neighborhood ideals of graphs Mediterr. J. Math. (to appear) More Info
A. Sadeghi (Joint with F. Dehghani-Zadeh and M. T. Dibaei), Linkage of modules by reflexive morphisms J. Math. Soc. Japan 74(2022), 25-77  More Info
R. Jafari (Joint with M. D'Anna and F. Strazzanti), Simplicial affine semigroups with monomial minimal reduction ideals Mediterr. J. Math. (2022), DOI: 0.1007/s00009-022-02003-8  More Info